# SDR HEEA0013835

- Difficulty date: April 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41791
- Make and model: Bell 206L-3
- Aircraft serial: 51465
- System (JASC): 3453 · Long-Range Navigation (LORAN) System
- Part: Antenna
- Part number: 071143100
- Condition: Failed
- Location: Loran
- Component: KA83
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LORAN UNIT NOT RECEIVING SIGNAL.
